# SDR SWIA200515608

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL BAY, PRESSURE BULKHEAD WEB IS CRACKED BEHIND AILERON QUADRANT, FS 559.00 - RBL 17.0, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-41-260 REV A & CRJ REO 601R-53-41-251 REV "A" & CRJ REO 601R-53-41-348.
